On the Paley-Wiener-Schwartz isomorphism in Hilbert spaces

Colombeau, J.F.; Paques, O.T.W.

Portugaliae mathematica (1985-1986)

  • Volume: 43, Issue: 2, page 235-247
  • ISSN: 0032-5155

How to cite

top

Colombeau, J.F., and Paques, O.T.W.. "On the Paley-Wiener-Schwartz isomorphism in Hilbert spaces." Portugaliae mathematica 43.2 (1985-1986): 235-247. <http://eudml.org/doc/114506>.

@article{Colombeau1985-1986,
author = {Colombeau, J.F., Paques, O.T.W.},
journal = {Portugaliae mathematica},
keywords = {Paley-Wiener-Schwartz isomorphism in Hilbert spaces; Fréchet space; Fourier transform; space of all holomorphic functions on the complexification},
language = {eng},
number = {2},
pages = {235-247},
publisher = {Sociedade Portuguesa de Matemática},
title = {On the Paley-Wiener-Schwartz isomorphism in Hilbert spaces},
url = {http://eudml.org/doc/114506},
volume = {43},
year = {1985-1986},
}

TY - JOUR
AU - Colombeau, J.F.
AU - Paques, O.T.W.
TI - On the Paley-Wiener-Schwartz isomorphism in Hilbert spaces
JO - Portugaliae mathematica
PY - 1985-1986
PB - Sociedade Portuguesa de Matemática
VL - 43
IS - 2
SP - 235
EP - 247
LA - eng
KW - Paley-Wiener-Schwartz isomorphism in Hilbert spaces; Fréchet space; Fourier transform; space of all holomorphic functions on the complexification
UR - http://eudml.org/doc/114506
ER -

NotesEmbed ?

top

You must be logged in to post comments.